# SDR CALA2013110592681

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 67,341 hours, 23,895 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CLOSE L2 DOOR FROM OUTSIDE, DOOR L2 OUT OF SEQUENCE.  REOPENED DOOR FULLY & CLOSED DOOR.  OPERATIONS CHECKED GOOD.
